# SDR ASAA2020122533761

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,534 hours, 15,307 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DE1743844
- Condition: Deformed
- Location: Nr 2 Eng Fan
- Part time: 20,226 hours, 8,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISTORTION ON NR 2, NR 11 FAN BLADE, REF LP NR 6007945.  GROUNDED-YES.  PERFORMED B737-800 AMM 72-21-02-200-801-F00 LIMITS FOR BLADES DEFORMATION AREA K PARAGRAPH K (1) (H) FIG 606.  FOUND DIA Q OUT OF LIMITS.  REMOVED AND REPLACED FAN BLADE NR 11 AND NR 23, IAW AMM 72-21-02.  FOUND FAN BLADE PLATFORM BETWEEN FAN BLADE NR 10 AND NR 11 DAMAGED.  INSPECTED SURROUNDING BLADES PLATFORMS AND SPACERS, IAW AMM 72-21-02, NO OTHER DAMAGE/DEFECTS NOTED.  INSTALLED NEW PLATFORM, IAW AMM 72-21-02.  PERFORMED ENGINE VIBRATION SURVEY, IAW AMM 72-71-00-00.
